| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A facility representative reported that during intraocular lens (iol) implant procedure, the haptic was bent.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been received and states that during the time of implantation, while deploying the lens the haptic came out straight and it was noticed that before putting into the patient's eye.But the tip of the device had a patient contact and the lens remained in the delivery system.The surgery was completed on the same day by requesting another unspecified lens.
Additional Manufacturer Narrative
Additional information was provided in a.1., a.3.A., a.4., b.5., d.10., e.1.And h.6.The manufacturer internal reference number is: (b)(4).